# SDR UALA2012082704780

- Difficulty date: August 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,661 hours, 12,372 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 526-BS 630, RBL 88 SEAT TRACK CORRODED.  REPAIRED IAW B767-300 SRM 53-00-52, REPAIR 3 AND ECRA 5300-01428.
